# SDR DHL2003604663

- Difficulty date: June 16, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Aileron
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD. AILERON L/E UPPER PLATING HAS THREE CRACKS OF 0.750, 0.500, 0.500 AT STA. XA 487.000 - XA 569.000.  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG.1, SRM 57-8-1 FIG.1. REMOVED DAMAGED PLATING IAW SRM 51-1-21 PG. 1. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED NEW PLATING (7075-T6AL 0.040) IAW SRM 57-1-0 PG.1, SRM 57-8-1 FG.1. CLEANED, TREATED AND PRIMED NEW PLATING INTERNAL SURFACE IAW SRM 51-1-8B. INSTALLED NEW PLATING WITH NEW FASTENERS IAW SRM 51-1-21 PG.1. FOR W/B SEE NR 4049.
